RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2018, Volume 20, Number 1, Pages 78–87 (Mi svmo693)  

Applied mathematics and mechanics

Kinetic equation for simulation of non-stationary non-equidistant time-series

L. V. Klochkova, Yu. N. Orlov, R. V. Pleshakov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Abstract: We obtain kinetic equation for the sample distribution function of the time series with values generated by non-stationary flow of events. In many practically observed time series unsteadiness is due to random switching from one random process to another. In these cases the attachments are filtered; it allows to select a stationary component of series. A model is proposed to describe the evolution of pollution levels in the city. In this model a sequence of time intervals between random events, which are the moments of pollutants' emission into the atmosphere, forms a non-stationary time series. Software package for calculating statistics that determine the evolution of the sampling distribution at a certain time interval is described. The conversion of these statistics from sample size to the time interval is implemented. The equation of their distributions' evolution in terms of empirical Liouville equation is obtained.

Keywords: sample distribution function, non-equidistant time series, Liouville equation, non-stationary flow of events

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00361


DOI: https://doi.org/10.15507/2079-6900.20.201801.78-87

Full text: PDF file (430 kB)
References: PDF file   HTML file

UDC: 51.7:532.546
MSC: 37M10

Citation: L. V. Klochkova, Yu. N. Orlov, R. V. Pleshakov, “Kinetic equation for simulation of non-stationary non-equidistant time-series”, Zhurnal SVMO, 20:1 (2018), 78–87

Citation in format AMSBIB
\Bibitem{KloOrlPle18}
\by L.~V.~Klochkova, Yu.~N.~Orlov, R.~V.~Pleshakov
\paper Kinetic equation for simulation of non-stationary non-equidistant time-series
\jour Zhurnal SVMO
\yr 2018
\vol 20
\issue 1
\pages 78--87
\mathnet{http://mi.mathnet.ru/svmo693}
\crossref{https://doi.org/10.15507/2079-6900.20.201801.78-87}
\elib{http://elibrary.ru/item.asp?id=32780466}


Linking options:
  • http://mi.mathnet.ru/eng/svmo693
  • http://mi.mathnet.ru/eng/svmo/v20/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:33
    Full text:9
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020